Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SAMe

Posted by JohnL on August 12, 1999, at 19:44:59

In reply to Rash: a PS and SAM-e side effect?!, posted by Bruce on August 10, 1999, at 14:48:34

Hi Bruce. I don't have a clue on the rash. But the discussion of SAMe caught my interest. I started Prozac about 6 weeks ago (after many other drug trials), and it didn't seem to be making any difference at week 3. I then added 800mg SAMe until my two boxes were gone (about 10 days). I almost immediately started feeling better. Like it really gave the Prozac a kick in the butt. Now I don't feel as good, 1 1/2 weeks after running out of SAMe, and I just realized today that it was most likely the SAMe that made the difference. Your post reminded me. It is pricey, but I can't wait to go buy some more tomorrow to see if it's my imagination or what! Wish I could be more help on the rash issue. If I was in your shoes, I would stop the phosphatidylserine and see what happens. Process of elimination to find the guilty party. See ya. JohnL.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:9865